# SDR MYWA090055

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 25,536 hours, 8,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT L1 DOOR DID NOT SEAL, UNABLE TO PRESSURIZE.
